# SDR ASOA200900404

- Difficulty date: April 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 25,616 hours, 21,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE (NOSE GEAR DOWN) MSG IN FLT WITH NW STRNG INOP MSG.  RETURNED TO ATL.  NORMAL LANDING.  RESET NWS, TAXIED TO GATE.  EMERGENCY DECLARED.
